| Model Number |
CCWET0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
09/05/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that following the intraocular lens (iol) implant procedure, the patient experienced blurred vision.Clinical reason was mentioned as mechanical complication of iol.The lens was explanted and exchanged with monofocal lens 4 months following the initial procedure.Additional information has been received that the lens was exchanged with other company lens model.There was no patient impact.